# SDR DL767971118

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104DA
- Make and model: Boeing 767232
- Aircraft serial: 22216
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1435
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT SIDE FUSELAGE SKIN WAS DAMAGED BY GROUND EQUIPMENT BELOW THE C3 CARGO DOOR, RESULTING IN A DEEP DENT AT FS 1435 ABOVE STRINGER 35L.  THE DAMAGE REQUIRES REMOVAL, REQUIRING A CUTOUT SIZED APPROX 2.0 (RWD/AFT) BY 6.0 (UP/DOWN).  STR 35L IS ALSO DEEPLY DENTED AND WILL BE REPAIRED PER THE B767 SRM.  THE SUBJECT FUSELAGE SKIN IS MADE FROM 2024-T3 AL CLAD MATERIAL, LOCALLY 0.110 THICK AT THE CUTOUT LOCATION.  THE SUBJECT SKIN STRINGER IS MADE FROM 7075-T6 AL MATERIAL, LOCALLY 0.056 THICK AT THE DAMAGE LOCATION.
